# SDR SWAA2020101521641

- Difficulty date: October 7, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 74,270 hours, 44,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING EXIT DOOR FWD EMERGENCY EXIT SIGN LENS IS CRACKED.  REMOVED AND REPLACED LT OVER WING EXIT DOOR FWD EMERGENCY EXIT SIGN LENS, PER AMM 33-51-01-960-801 STEP 2B(1) 4 AND STEP 2B(4).
